Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gloverm

Post Accutane Skin

Recommended Posts

Hi, I was recently on accutane for mild acne, for only about 2 months, not sure of the dosage, wasn't that severe. Anyway, acne cleared up in ~3 months and hasn't come back since.

There is a problem though.. my skin looks absolutely terrible. It feels leathery and just doesn't look the way it used to. I'm kinda upset that maybe my skin will be like this now for the rest of my life. It's hard to explain the way it looks, it just seems very uneven and shades darker around my eyes and my upper lip. I've tried Jojoba oil for a couple weeks and it didnt seem to have any affect. Has any had any experience with icky skin after accutane?

Thanks

Link to comment
Share on other sites

It's really hard to know...I have taken accutane too many times, and it did a lot of damage. I am not sure though maybe it will improve over the years, but just be gentle with your skin, and eat healthy, hope for the best. Thats all you can do. good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×